| Catalog Number |
RBYPCXL45 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization in the internal iliac artery procedure using a packing coil xl and a non-penumbra catheter.During the procedure, the physician successfully placed one pod xl into the target location.While attempting to place the packing coil xl, the embolization coil unintentionally detached.The catheter containing the detached embolization coil was removed.The procedure was completed at this point as the physician liked the pod xl placement in the target location.The physician then stented the internal iliac artery.There was no report of an adverse effect to the patient.